login
A268559
Number of bicolored immersions of unoriented circle into oriented surface with n double points, up to stable geotopy.
1
2, 3, 14, 54, 420, 3886, 46470, 645524, 10328214
OFFSET
1,1
LINKS
Robert Coquereaux and Jean-Bernard Zuber, Maps, immersions and permutations, Journal of Knot Theory and Its Ramifications, Vol. 25, No. 8 (2016), 1650047; arXiv preprint, arXiv:1507.03163 [math.CO], 2015-2016. See Table 9, line UOc total.
CROSSREFS
Sequence in context: A188289 A153741 A070207 * A346057 A371608 A270707
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Mar 02 2016
EXTENSIONS
Name clarified by Andrey Zabolotskiy, Jun 09 2024
STATUS
approved